Para citar este documento: http://ddd.uab.cat/record/76165
Weighted inequalities for multivariable dyadic paraproducts
Chung, Daewon

Fecha: 2011
Resumen: Using Wilson’s Haar basis in Rn, which is different than the usual tensor product Haar functions, we define its associated dyadic paraproduct in Rn. We can then extend “trivially” Beznosova’s Bellman function proof of the linear bound in L2(w) with respect to [w]A2 for the 1-dimensional dyadic paraproduct. Here trivial means that each piece of the argument that had a Bellman function proof has an n-dimensional counterpart that holds with the same Bellman function. The lemma that allows for this painless extension we call the good Bellman function Lemma. Furthermore the argument allows to obtain dimensionless bounds in the anisotropic case.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; article ; publishedVersion
Publicado en: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 475-499, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55211_10


25 p, 208.9 KB
 Acceso restringido a la UAB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques

 Registro creado el 2011-09-06, última modificación el 2014-09-25



   Favorit i Compartir
QR image